# SDR CHIR020165022375

- Difficulty date: May 2, 2016
- Submitted: May 2, 2016
- Operation: General aviation
- Make and model: Boeing 234
- Aircraft serial: MJ003
- Aircraft time: 25,818 hours
- Engine: Lyc AL5512
- Engine time: 16,787 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: 2101700R18
- Part serial: 175
- Condition: Debonded
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(P2-CH) NR 2 ENGINE CHIP LIGHT, CONFIRMED METAL CONTAMINATION ON CHIP PLUG AND OIL FILTER.  AFTER RECEIPT AT REPAIR STATION, DIFFUSER AND GP AREA INSPECTED PRIOR TO PRELIMINARY TEST CELL RUN WITHOUT ANY EVIDENCE OF DELAMINATION.  POST TEST, DURING ROUTINE REPAIR DISASSEMBLY EVIDENCE OF PLASMA REDISTRIBUTION WAS FOUND AT THE AIR DIFFUSER. TOP COMPRESSOR CASE WAS REMOVED AND SUSPICION OF COMPRESSOR IMPELLER, LAND PLASMA REPAIR DELAMINATION WERE CONFIRMED.
